jarpm

Format: Online  ISSN 1943-2380

Weak Separation and Productivity
Jill Dickerson, David Rose, Gregg Scible
Volume 3, Issue 1, 2011    Pages  27 - 39
Received   26 May 2010,   Accepted   24 July 2010
Abstract.  Several new types of weak separation are introduced in topological spaces via well known union structures. Relationships between weak separations and productivity for these properties are investigated. It is shown that resolvable spaces are pre-T2, semi-T2 is fully productive, and semi-T1/2 separation is box productive but not productive.
Keywords.  Union structure; Semi-T_{i} space; Pre-T_{i}.
DOI.  10.5373/jarpm.444.052610
Full Text:  PDF
References : 

[1]P.S. Alexandroff, Diskrete Raume., Mat. Sb., 1937, 2: 501 - 518.

[2]D.R. Anderson. On connected irresolvable Hausdorff  spaces. Proc. Amer. Math. Soc., 1965, 16: 463- 466.

[3]D. Andrijevic. Some properties of the topology of \alpha - sets. Mat. Vesnik, 1984, 36: 1 - 10.

[4]D. Andrijevic. Semi-preopen sets. Mat. Vesnik, 1986, 38: 24 - 32.

[5]D. Andrijevic. On b- open sets.Mat. Vesnik, 1996, 48: 59 - 64.

[6]N. Araki, M. Ganster, H. Maki, A. Nishi. On new characterizations of semi-T_{i}-spaces,where i=0,1/2. Scientiae Mathematicae Japonicae, 2006, 64: 551 - 555.

[7]C.E. Aull, W.J. Thron. Separation axioms between T_{0}$ and T_{1}. IndagationesMath., 1962, 24: 26 - 37.

[8]H. Blumberg. New properties of all real functions. Trans. Amer. Math. Soc.,1922, 24: 113 - 128.

[9]A. Csaszar. Generalized topology, generalized continuity. Acta Math. Hungar.,2002, 96: 351 - 357 View Full Text via CrossRef.

[10]A. Csaszar. Separation axioms for generalized topologies. Acta Math. Hungar.,2004, 104: 63 - 69 View Full Text via CrossRef.

[11]H.H. Corson, E. Michael. Metrizability of certain countable unions. Illinois J.Math., 1964, 8: 351 - 360.

[12]N. Coso, D. Rose. Bi-union spaces and T_{\frac{1}{2}} separation, submitted.

[13]S.W. Davis. Topology. McGraw Hill, Boston, 2005, ISBN 0-07-291006-2.

[14]W. Dunham. T_{\frac{1}{2}} spaces. Kyungpook Math. J., 1977, 17: 161 - 169.

[15]E. Hewitt. A problem of set-theoretic topology. Duke Math. J., 1943, 10: 309 -333.

[16]T. Husain. Almost continuous mappings. Prace Mat., 1966, 10: 1 - 7.

[17]I.M. James. Alexandroff spaces. Rend. Circ. Mat. Palermo, 1992, 29: 475 - 481.

[18]D.S. Jankovic, I.L. Reilly. On semi separation properties. Indian J. pure appl.Math., 1985, 16: 957 - 964.

[19]N. Levine. Semi open sets and semi continuity in topological spaces. Amer.Math. Monthly, 1963, 70: 36 - 41.

[20]N. Levine. Generalized closed sets in topology. Rend. Circ. Mat. Palermo, 1970,19: 89 - 96.

[21]E. Lozano, D. Rose. Weak separation in topological spaces. J. Adv. Res. PureMath., 2010, 2(2): 31 - 41.

[22]S.N. Maheshwari, R. Prasad. Some new separation axioms. Ann. Soc. Sci.Bruxelles, 1975, 89: 395 - 402.

[23]R.A. Mahmoud, D. Rose. A note on submaximal spaces and SMPC functions.Demonstratio Mathematica, 1995, 28: 567 - 573.

[24]H. Maki, J. Umehara, T. Noiri. Every topological space is pre T_{\frac{1}{2}}- . Mem.Fac. Sci. Kochi Univ. Ser. A Math., 1996, 17: 33 - 42.

[25]A.S. Mashhour, M.E. Abd El-Monsef, S.N. El-Deeb. On precontinuous and weak precontinuous mappings. Proc. Math. Phys. Soc. Egypt, 1982, 53: 47 - 53.

[26]F. Nakaoka, N. Oda. Some applications of minimal open sets. Int. J. Math. Math.Sci., 2001, 27: 471 - 476.

[27]O. Njastad. On some classes of nearly open sets. Pacific J. Math., 1965, 15:961 - 970.

[28]V. Popa, T. Noiri. A unified theory of weak continuity for functions. Rend.Circ. Mat. Palermo, Serie II, 2002, 51: 439 - 464.

[29]V. PtĀ“ak. Completeness and the open mapping theorem. Bull. Soc. Math. Fr.,1958, 86: 41 - 74.

[30]D. Rose, K. Sizemore, B. Thurston. Strongly irresolvable spaces. Int. J. Math.Math. Sci., 2006, Art. ID 53653, 1 - 12.

[31]D. Rose, A. Trewyn. Union spaces and generalized closed sets. Rocky Mountain J.Math., to appear.

[32]K. Suganthiya, V. Renukadevi. Generalized closed sets in ideal minimal spaces.J. Adv. Res. Pure  ath., 2010, 2(4): 110- 117.